Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 62, NWS Austin/San Antonio, TX

September 19, 2014Llano County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2014, 1:30 PM CDT for Llano County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2014, 1:30 PM CDT (18:30 UTC)
Expired
Sep 19, 2014, 3:30 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 106 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS54 KEWX 191830
FFWEWX
TXC299-192030-
/O.NEW.KEWX.FF.W.0062.140919T1830Z-140919T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 PM CDT FRI SEP 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND...BUCHANAN DAM...

* UNTIL 330 PM CDT

* AT 123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE  
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. BETWEEN 
1 AND 2 INCHES HAS OCCURRED OVER THE PAST HALF HOUR ACROSS CENTRAL 
LLANO COUNTY. AN ADDITIONAL 1 TO 2 INCHES WILL OCCUR AS THESE STORMS 
DRIFT SLOWLY NORTH...PRODUCING FLASH FLOODING OF STREAMS...CREEKS 
AND LOW WATER CROSSINGS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
  GROVE...STOLZ...BLUFFTON...BABY HEAD...VALLEY SPRING...FIELD CREEK
  AND TOW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER 
GROUND.

&&

LAT...LON 3088 9846 3086 9842 3084 9842 3083 9838
      3079 9843 3075 9842 3074 9837 3072 9841
      3068 9841 3067 9844 3059 9840 3072 9897
      3093 9896 3093 9845

$$

JR
1 follow-up statement
715 
WGUS74 KEWX 191928
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CDT FRI SEP 19 2014

TXC299-192030-
/O.CON.KEWX.FF.W.0062.000000T0000Z-140919T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LLANO TX-
228 PM CDT FRI SEP 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHERN LLANO COUNTY...

AT 221 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. RADAR HAS ESTIMATED 
BETWEEN 1 AND 3 INCHES HAS FALLEN ACROSS NORTHERN LLANO COUNTY. AN 
ADDITIONAL 1/2 INCH WILL BE POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE GROVE...
BLUFFTON...BABY HEAD...VALLEY SPRING...FIELD CREEK...TOW AND BUCHANAN
DAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3088 9846 3086 9842 3084 9842 3083 9838
      3079 9843 3075 9842 3074 9837 3072 9841
      3068 9841 3067 9844 3059 9840 3072 9897
      3093 9896 3093 9845

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 12:37 PM CDT, 53 minutes earlier.

Area forecast discussion, Sep 19, 12:37 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT FRI SEP 19 2014

.UPDATE...UPDATE FOR 18Z AVIATION BELOW.

&&

.AVIATION...SCT SHRA AND TSTMS HAVE DEVELOPED FROM THE MID MORNING
THROUGH NOW ALONG NW TO SE ORIENTED ROUGH CORRIDOR FROM T82-HYI-T20
(FREDERICKSBURG TO SAN MARCOS TO GONZALES). THIS IS IN A BROAD
AREA OF LOW LEVEL LEVEL CONVERGENCE AND SYNOPTIC SCALE ASCENT.
MODELS GENERALLY AGREE THIS WILL CONTINUE THROUGH THE MID
AFTERNOON WITH POSSIBLE REDUCTION IN COVERAGE IN THIS BROAD
CORRIDOR AFTER 22Z...AND DEVELOPMENT BACK TOWARDS THE RIO GRANDE
LATE AFTERNOON AND TONIGHT. TAFS REFLECT THIS...WITH TEMPO TSRA
IN I-35 CORRIDOR TAFS THROUGH MID TO LATE AFTERNOON...AND TEMPO
TSRA IN DRT TAF THIS EVENING. HEAVY DOWNPOURS AND GUSTY WIND
POSSIBLE IN STRONGER STORMS. OVERNIGHT...MVFR TO IFR CEILINGS
RE-DEVELOPING ACROSS I-35 CORRIDOR TAFS.

&&

.PREV DISCUSSION... /ISSUED 1005 AM CDT FRI SEP 19 2014/

UPDATE...
ADJUSTED HIGHS DOWN BY A DEGREE OR TWO ACROSS THE NORTHERN
COUNTIES DUE TO THE CONTINUED CLOUD COVER. ALSO BUMPED RAIN
CHANCES UP ACROSS PARTS OF THE AREA BASED ON CURRENT RADAR TRENDS
AND HIGH RESOLUTION MODELS.

DISCUSSION...
THE CURRENT RADAR PICTURE SHOWS SHOWERS EXTENDING FROM KERRVILLE TO
SEGUIN TO LA GRANGE. THERE APPEARS TO BE WEAK BOUNDARY THAT HAS
HELPED THESE SHOWERS FORM ALONG THIS AREA OF WEAK CONVERGENCE. HIGH
RESOLUTION MODELS PICKED UP ON THIS BAND OF INCREASED
PRECIPITATION AND SHOW IT PERSISTING INTO THE AFTERNOON.

COVERAGE THIS AFTERNOON IS STILL EXPECTED TO BE LESS WIDESPREAD
AND MORE SCATTERED COMPARED TO THE LAST TWO DAYS. FOR THIS REASON
WE ARE NOT GOING TO REISSUE THE WATCH AT THIS TIME. WE WILL
CONTINUE TO MONITOR RADAR TRENDS THROUGH THE AFTERNOON AND IF
ACTIVITY LOOKS TO BECOME MORE WIDESPREAD ACROSS SOUTH CENTRAL
TEXAS WE WILL REASSESS A WATCH ISSUANCE.

IT IS IMPORTANT TO REMEMBER THAT THE AIRMASS OVER THE AREA REMAINS
TROPICAL. THIS MEANS THAT LOCALIZED TOTALS OF 1-2 INCHES OF RAIN
WITH ISOLATED TOTALS UP TO 4 INCHES ARE STILL POSSIBLE.

TREADWAY

PREV DISCUSSION... /ISSUED 639 AM CDT FRI SEP 19 2014/

AVIATION...
SCT SHRA/TSRA WILL CONTINUE THROUGH THE FORECAST PERIOD...MOSTLY
IN THE VCNTY OF KAUS THROUGH 15Z...THEN AT ALL TAF SITES FROM
ROUGHLY 21Z TO 03Z...BUT MOST LIKELY AT KAUS. LIFR AT KAUS THIS
MORNING SHOULD LIFT TO IFR BY 15Z AND MVFR BY 18Z. WINDS WILL
GENERALLY BE EASTERLY AND LIGHT THROUGH THE FORECAST
PERIOD...EXCEPT FOR SUSTAINED 10KT AT KDRT WITH SOME HIGHER GUSTS.

PREV DISCUSSION... /ISSUED 405 AM CDT FRI SEP 19 2014/

SHORT TERM (TODAY THROUGH SATURDAY)...
THE REMNANTS OF ODILE WILL DRIFT TO THE EAST ACROSS NEW MEXICO
INTO TEXAS. SOME MOISTURE FROM POLO WILL MOVE OVER SOUTHERN TEXAS.
PWS WILL REMAIN IN THE 1.8 TO 2.2 INCH RANGE AND SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED. LOCALLY HEAVY RAIN IS POSSIBLE AND
MAY CAUSE SOME SLIGHT RISES ON CREEKS AND STREAMS IN AREAS THAT
HAD VERY HEAVY RAINS THURSDAY. HOWEVER...THE THREAT HAS ENDED FOR
WIDESPREAD FLASH FLOODING AND HAVE CANCELLED FLASH FLOOD WATCH.
NEAR AVERAGE TEMPERATURES ARE EXPECTED.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
SUNDAY INTO MONDAY WILL BE A TRANSITION AS A LOWER TO MID LEVEL
RIDGE BEGINS TO BUILD INTO SOUTH CENTRAL TEXAS FROM THE NORTHEAST
AND THE REMNANTS OF ODILE DISSIPATE. MOISTURE LEVELS SLOWLY
DECREASE WITH MAINLY SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY
BECOMING ISOLATED MONDAY. ON TUESDAY THROUGH THURSDAY...THE LOWER
TO MID LEVEL RIDGE STRENGTHENS OVER SOUTH CENTRAL TEXAS BRINGING
A DRIER AND SUBSIDENT AIRMASS. HAVE REMOVED POPS FOR TUESDAY AND
MAINTAINED NO MENTION FOR WEDNESDAY INTO THURSDAY. HOWEVER...
SUFFICIENT MOISTURE MAY ALLOW FOR VERY ISOLATED SHOWERS AND
PERHAPS THUNDERSTORMS EACH AFTERNOON. A COLD FRONT IS NO LONGER
EXPECTED WITH HIGH TEMPERATURES REMAINING NEAR TO SLIGHTLY ABOVE
SEASONAL AVERAGES WHILE LOW TEMPERATURES COOL SLIGHTLY DUE TO
LOWERING DEWPOINTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  74  92  74  92 /  40  30  30  20  20
AUSTIN BERGSTROM INTL AIRPORT  90  73  91  72  91 /  40  30  30  20  20
NEW BRAUNFELS MUNI AIRPORT     91  73  92  73  92 /  50  30  30  20  20
BURNET MUNI AIRPORT            89  72  89  72  90 /  40  30  30  30  30
DEL RIO INTL AIRPORT           91  76  92  75  91 /  40  30  30  30  30
GEORGETOWN MUNI AIRPORT        88  72  90  73  91 /  40  30  30  20  20
HONDO MUNI AIRPORT             92  74  92  74  92 /  40  30  30  30  30
SAN MARCOS MUNI AIRPORT        90  73  91  73  91 /  50  30  30  20  20
LA GRANGE - FAYETTE REGIONAL   91  74  90  74  91 /  50  30  30  20  20
SAN ANTONIO INTL AIRPORT       91  75  92  75  92 /  50  30  30  20  30
STINSON MUNI AIRPORT           92  74  93  75  93 /  50  30  30  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...76
SYNOPTIC/GRIDS...12
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 19, 4:54 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
454 AM CDT FRI SEP 19 2014

TXZ171>173-183>194-202>209-217>225-228-201000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
454 AM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TODAY AND TONIGHT.
THE COVERAGE AND INTENSITY OF RAINFALL SHOULD BE LESS THAN EARLIER
IN THE WEEK...BUT A FEW LOCATIONS COULD STILL RECEIVE TWO TO FOUR
INCHES OF RAIN...WHICH MAY RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT ON SATURDAY...AND
ONLY ISOLATED ON SUNDAY AND MONDAY. DRY WEATHER IS EXPECTED NEXT
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Local storm report, Sep 19, 7:55 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 S ANDERSON MILL       30.43N  97.81W
09/19/2014  M4.23 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400675

CVP
Local storm report, Sep 19, 7:56 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 S BRIARCLIFF          30.35N  98.05W
09/19/2014  M3.25 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400676

CVP
Local storm report, Sep 19, 7:58 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       2 N JARRELL             30.85N  97.60W
09/18/2014  M1.45 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
            OBSERVER.

0620 PM     FLASH FLOOD      3 S WEIR                30.63N  97.59W
09/18/2014                   WILLIAMSON         TX   LAW ENFORCEMENT

            SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
            RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.

0639 PM     FLASH FLOOD      2 SW LAKEWAY            30.35N  98.00W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO
            HIGH WATER.

0721 PM     FLASH FLOOD      3 W SUNSET VALLEY       30.23N  97.87W
09/18/2014                   TRAVIS             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING
            CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT
            9100 BLOCK OF HWY 71

0730 PM     FLASH FLOOD      5 NE JOHNSON CITY       30.34N  98.35W
09/18/2014                   BLANCO             TX   LAW ENFORCEMENT

            4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
            SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.

0735 PM     FLASH FLOOD      1 SSW LAKEWAY           30.36N  97.98W
09/18/2014                   TRAVIS             TX   NEWSPAPER

            CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
            CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.

0945 PM     TSTM WND DMG     LA VERNIA               29.36N  98.11W
09/18/2014                   WILSON             TX   LAW ENFORCEMENT

            ROOF RIPPED OFF A MOBILE HOME.

0700 AM     HEAVY RAIN       11 N AUSTIN             30.43N  97.74W
09/19/2014  M3.69 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       6 WSW BURNET            30.73N  98.32W
09/19/2014  M3.12 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 SSE JOLLYVILLE        30.42N  97.74W
09/19/2014  M3.40 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 NW SPICEWOOD          30.50N  98.19W
09/19/2014  M3.43 INCH       BURNET             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       2 S ANDERSON MILL       30.43N  97.81W
09/19/2014  M4.23 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

0700 AM     HEAVY RAIN       4 S BRIARCLIFF          30.35N  98.05W
09/19/2014  M3.25 INCH       TRAVIS             TX   COCORAHS

            24 HOUR RAINFALL ENDING AT 7 AM

&&

EVENT NUMBER EWX1400664 EWX1400669 EWX1400665 EWX1400666 EWX1400668
EWX1400667 EWX1400670 EWX1400671 EWX1400672 EWX1400673 EWX1400674
EWX1400675 EWX1400676

CVP
Local storm report, Sep 19, 11:29 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 AM CDT FRI SEP 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     FLASH FLOOD      13 WSW ENCHANTED ROCK S 30.44N  99.05W
09/19/2014                   GILLESPIE          TX   EMERGENCY MNGR

            WATER OVER RANCH ROAD 648 AT SQUAW CREEK

&&

EVENT NUMBER EWX1400677

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:17 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Sep 18, 8:34 PM CDTSpecial Weather StatementEWXComal56 min
Sep 18, 9:29 PM CDTSpecial Weather StatementEWXWilson61 min
Sep 18, 10:02 PM CDTSpecial Weather StatementEWXWilson58 min
Sep 18, 10:10 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson45 min
Sep 19, 12:28 AM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala3 hr
Sep 19, 2:53 AM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Sep 19, 5:25 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Sep 19, 7:34 AM CDTAreal Flood AdvisoryEWXTravis, Williamson116 min
Sep 19, 11:07 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr3 hr
Sep 19, 12:59 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Sep 19, 6:50 PM CDTAreal Flood AdvisoryEWXEdwards2 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.